In this note, we establish some new perturbed generalizations of Ostrowski-Gr¨uss type inequalities with a parameter for bounded differentiable mappings. Our results in special cases give new bounds for Ostrowski-Gr¨uss type or Ostrowski type inequalities. Some applications to probability density functions are also given.
Wang, Shunfeng; Xue, Qiaoling; and Liu, Wenjun
"Some New Perturbed Generalizations of Ostrowski- Gr ¨uss Type Inequalities for Bounded Differentiable Mappings and Applications,"
Applied Mathematics & Information Sciences: Vol. 07
, Article 49.
Available at: https://dc.naturalspublishing.com/amis/vol07/iss5/49